# SDR SWIA201439828

- Difficulty date: October 18, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN SHROUD CHAFED IN 2 LOCATION, INBD OF INBD HINGE AND OTBD OF CENTER HINGE.  C-CHECK, BLENDED THE LT AILERON UPPER SKIN SHROUD, 2EA, CHAFES, INBD OF INBD HINGE AND OT OTBD CENTER HINGE IAW REO.
